# SDR RAIA00301028

- Difficulty date: January 29, 2003
- Submitted: February 9, 2003
- Operation: Air carrier
- Aircraft: N722TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- Aircraft time: 22,485 hours, 25,024 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Tire
- Part number: AH54474
- Condition: Out Of Balance
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

5602-STL- SEVERE VIBRATION FROM NOSE TIRES ON TAKE OFF. MAINTENANCE REMOVED AND REPLACED THE NOSE TIRES, TAXI CK OK.
